Positive solutions for a system of coupled fractional boundary value problems

Article
  • 6 Downloads

Abstract

We investigate the existence and multiplicity of positive solutions for a system of Riemann–Liouville fractional differential equations, subject to multipoint boundary conditions that contain fractional derivatives, by using some theorems from the fixed point index theory.

Keywords

Riemann–Liouville fractional differential equations multipoint boundary conditions positive solutions 

MSC

34A08 45G15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    H. Amann, Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces, SIAM Rev., 18(4):620–709, 1976.MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    J. Caballero, I. Cabrera, and K. Sadarangani, Positive solutions of nonlinear fractional differential equations with integral boundary value conditions, Abstr. Appl. Anal., 2012:303545, 2012.MathSciNetMATHGoogle Scholar
  3. 3.
    S. Das, Functional Fractional Calculus for System Identification and Controls, Springer, New York, Toronto, London, 2008.Google Scholar
  4. 4.
    J.R. Graef, L. Kong, Q. Kong, andM.Wang, Uniqueness of positive solutions of fractional boundary value problems with non-homogeneous integral boundary conditions, Fract. Calc. Appl. Anal., 15(3):509–528, 2012.Google Scholar
  5. 5.
    D. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, New York, 1988.MATHGoogle Scholar
  6. 6.
    J. Henderson and R. Luca, Positive solutions for a system of fractional differential equations with coupled integral boundary conditions, Appl. Math. Comput., 249:182–197, 2014.MathSciNetMATHGoogle Scholar
  7. 7.
    J. Henderson and R. Luca, Boundary Value Problems for Systems of Differential, Difference and Fractional Equations. Positive Solutions, Elsevier, Amsterdam, 2016.Google Scholar
  8. 8.
    J. Henderson and R. Luca, On a system of Riemann–Liouville fractional boundary value problems, Commun. Appl. Nonlinear Anal., 23(2):1–19, 2016.MathSciNetMATHGoogle Scholar
  9. 9.
    J. Henderson and R. Luca, Positive solutions for a system of semipositone coupled fractional boundary value problems, Bound. Value Probl., 2016(61):61, 2016.Google Scholar
  10. 10.
    J. Henderson and R. Luca, Existence of positive solutions for a singular fractional boundary value problem, Nonlinear Anal. Model. Control, 22(1):99–114, 2017.MathSciNetGoogle Scholar
  11. 11.
    J. Henderson and R. Luca, Systems of Riemann–Liouville fractional equations with multi-point boundary conditions, Appl. Math. Comput., 309:303–323, 2017.MathSciNetGoogle Scholar
  12. 12.
    J. Henderson, R. Luca, and A. Tudorache, On a system of fractional differential equations with coupled integral boundary conditions, Fract. Calc. Appl. Anal., 18(2):361–386, 2015.MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    J. Henderson, R. Luca, and A. Tudorache, Existence and nonexistence of positive solutions for coupled Riemann–Liouville fractional boundary value problems, Discrete Dyn. Nature Soc., 2016:2823971, 2016.MathSciNetGoogle Scholar
  14. 14.
    J. Jiang, L. Liu, and Y. Wu, Positive solutions to singular fractional differential system with coupled boundary conditions, Commun. Nonlinear Sci. Numer. Simul., 18(11):3061–3074, 2013.MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    J. Jiang, L. Liu, and Y. Wu, Symmetric positive solutions to singular system with multi-point coupled boundary conditions, Appl. Math. Comput., 220:536–548, 2013.MathSciNetMATHGoogle Scholar
  16. 16.
    A.A. Kilbas, H.M. Srivastava, and J.J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Math. Stud., Vol. 204, Elsevier, Amsterdam, 2006.Google Scholar
  17. 17.
    M.A. Krasnoselskii, Positive Solution of Operator Equations, Noordhoff, Groningen, 1964.Google Scholar
  18. 18.
    R. Luca, Positive solutions for a system of Riemann–Liouville fractional differential equations with multi-point fractional boundary conditions, Bound. Value Probl., 2017:102, 2017.MathSciNetGoogle Scholar
  19. 19.
    R. Luca and A. Tudorache, Positive solutions to a system of semipositone fractional boundary value problems, Adv. Differ. Equ., 2014:179, 2014.MathSciNetGoogle Scholar
  20. 20.
    I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, CA, 1999.MATHGoogle Scholar
  21. 21.
    J. Sabatier, O.P. Agrawal, and J.A.T. Machado (Eds.), Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering, Springer, Dordrecht, 2007.Google Scholar
  22. 22.
    S.G. Samko, A.A. Kilbas, and O.I. Marichev, Fractional Integrals and Derivatives. Theory and Applications, Gordon and Breach, Yverdon, 1993.Google Scholar
  23. 23.
    Y.Wang, L. Liu, and Y.Wu, Positive solutions for a class of higher-order singular semipositone fractional differential systems with coupled integral boundary conditions and parameters, Adv. Differ. Equ., 2014:268, 2014.MathSciNetGoogle Scholar
  24. 24.
    S. Xie and Y. Xie, Positive solutions of higher-order nonlinear fractional differential systems with nonlocal boundary conditions, J. Appl. Anal. Comput., 6(4):1211–1227, 2016.MathSciNetGoogle Scholar
  25. 25.
    C. Yuan, Multiple positive solutions for (n−1, 1)-type semipositone conjugate boundary value problems of nonlinear fractional differential equations, Electron. J. Qual. Theory Differ. Equ., 2010:36, 2010.MathSciNetGoogle Scholar
  26. 26.
    C. Yuan, Two positive solutions for (n − 1, 1)-type semipositone integral boundary value problems for coupled systems of nonlinear fractional differential equations, Commun. Nonlinear Sci. Numer. Simul., 17(2):930–942, 2012.MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of Mathematics, Baylor UniversityWacoUSA
  2. 2.Department of MathematicsGh. Asachi Technical UniversityIasiRomania

Personalised recommendations